# SDR GAIA00645

- Difficulty date: October 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N264US
- Make and model: Boeing 727251
- Aircraft serial: 19983
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:DURING A ROUTINE MAINTENANCE CHECK, REPLACE TEMPORARY REPAIR AT BS 430, IN BETWEEN S23L AND S24L WITH PERMANENT REPAIR.CORRECTIVE ACTION: ACCOMPLISHED FUSELAGE SKIN REPAIR AT BS 430, S23L AND S24L IAW B727 SRM 53-30-3, FIGURE 3. THE A/C WAS RETURNED TO SERVICE.
